• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Syntheselen? ANyone else feel this

JDog

New member
Registered
Joined
Aug 2, 2002
Messages
113
Within minutes of injecting this Intramuscularly (2ml daily) my heart starts to race and I feel a bit nauseas. That normal? I have been mixing it with 1cc suspension and 1cc synthergine. Should these products not be combined? Weird!

By the way, the injection sight hurts big time about 2-3 minutes post inj.
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,730
You sure you are not injecting kynoselen? The AMP in kyno does that. I never heard of anyone getting that from Syntheselen because the AMP was replaced with ATP for that reason - safer. Maybe you are REALLY sensitive to it so you even react to the ATP. Lucky for you you didn't use kyno cause the AMP in it would kick your ass then.

Definetely no interaction between it and the others.

The pain is there from most water based products because of the different ph of the solution compared to the body.
 

JDog

New member
Registered
Joined
Aug 2, 2002
Messages
113
I'm pretty sure :)

Comes in a bottle labeled Synteselen direct from Synthetek. I was taking 4 ml eod alone and felt nothing like it. Now at 2ml daily I feel it almost every time. Weird! Could it have some type of synergistic effect with any thermogenics I may be taking?
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,730
What you are experiencing is typical AMP/ATP symptoms. VERY common with AMP. Never heard of anyone experiencing them with ATP as virtually every human is non sensitive to it. You must be one of the very few ones.

Of course it could be an interaction - that is always possible, but I don't think so.

Oh, hang on. I re read your post. So , on 4ml by itself, you didn't feel these things, but on 2ml combined with the other stuff you do. Is that right? If so, then yes, it would be an interaction. With what, I don't know as I never heard of it before.
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
501,805,498
Threads
123,339
Messages
2,347,405
Members
155,051
Latest member
Pump Doctor
Top